# SDR UIEA2011102100619

- Difficulty date: October 8, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPAR CAP STA 176.000.  REMOVED LIGHT CORROSION BETWEEN FASTENERS PERFORMED LT THICKNESS INSPECTION FOUND TO BE WITHIN LIMITS. TREATED AND PRIMED AREA.
